MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF05
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
The event date is unknown.Procedure performed: unknown.Event description: a small part of the plastic port broke off.Patient status: no patient harm to the patient has been reported.
 
Event or Problem Description
The event date is unknown.Procedure performed: laparoscopic appendectomy event description: a small part of the plastic port broke off.Additional information received by applied medical rep via email on 22nov24: the break occurred on the tip during use.The trocar was inserted with the correct rotation.There was difficulty during insertion.Clean break.The piece was retrieved from the patient.No robot.Additional information received by applied medical rep via email on 2dec24: the code and lot number was given to me by the theatre coordinator via email and when i collected the product it was sealed in a bag and bloody so i did not open it to confirm the correct code unfortunately.They must have made a mistake when they initially sent me the code.If you look at the original photos that were sent it looks like the cff05.Intervention: device replacement patient status: no patient harm to the patient has been reported.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a clear fragment.Visual inspection confirmed the complainant¿s experience of a cannula fracture.The clear fragment was identified to be part of the cannula tip.Based on the condition of the returned unit, it is possible that the fractured cannula was caused by excessive force exerted on the cannula tip during the insertion.However, applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.[correction] sections d1 (primary unique device identification number), d4 (additional unique device identification number, model, catalog and lot), and g4 (pma/510(k) number) have been updated.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20636496
Report Number2027111-2024-00899
Device Sequence Number12604323
Product Code GCJ
UDI-Device Identifier00607915123123
UDI-Public(01)00607915123123
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LAP INSTRUMENT
Patient SexUnknown